# SDR UPS01235979

- Difficulty date: May 9, 2001
- Submitted: May 25, 2001
- Operation: Air carrier
- Aircraft: N906UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19314
- Aircraft time: 40,116 hours, 43,207 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NDI ON BS 950 RT FITTING CONFIRMED CRACK ON OUTBOARD FLANGE BETWEEN S9R AND 10R.  RT 950 FRAME FITTING REPLACED IAW UPS EO B727-5310-3011.
